# SDR ASAA2019092430803

- Difficulty date: September 24, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 23,427 hours, 7,600 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOMM SHOWS IN PROGRESS CONTINUOSLY. GROUNDED - YES. CYCLED POWER TO SATCOM SYSTEM & PEFORMED FIM 23-15 TASK 801 & FAULT CLEARED SATCOM OPS NORMAL.
